Random Burgers equation and Lagrangian systems in non-compact domains

Viet H. Hoang, Konstantin Khanin

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

In this paper we study stationary distributions for randomly forced Burgers and Hamilton-Jacobi equations in Rd in the case when the forcing potentials have a large global maxima and a small global minima in a compact part of Rd. We also study the structure of minimizing trajectories for corresponding random Lagrangian systems.

Original languageEnglish
Pages (from-to)819-842
Number of pages24
JournalNonlinearity
Volume16
Issue number3
DOIs
Publication statusPublished - May 2003

Fingerprint Dive into the research topics of 'Random Burgers equation and Lagrangian systems in non-compact domains'. Together they form a unique fingerprint.

  • Cite this